# SDR CA090605007

- Difficulty date: June 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 913 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Switch
- Condition: Unserviceable
- Location: Clutch Actuator
- Part time: 1,577 hours
- Component: Clutch Actuator
- Component part number: C0512
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CLUTCH WOULD NOT ENGAGE, DISASSEMBLED THE CLUTCH AND FOUND THE SWITCH UNSERVICEABLE WITH A FAULTY WIRE.
